Table of Content

Open Access

ARTICLE

Solution of Algebraic Lyapunov Equation on Positive-Definite Hermitian Matrices by Using Extended Hamiltonian Algorithm

Muhammad Shoaib Arif1, Mairaj Bibi2, Adnan Jhangir3
Department of Mathematics, Air University, PAF Complex, E-9, Islamabad, Pakistan. E-mail: shoaib.arif@mail.au.edu.pk
Department of Mathematics, Comsats Institute of Information Technology, Park Road, Chak-Shahzad, Islamabad, Pakistan. E-mail: mairaj_maths@comsats.edu.pk
Department of Mathematics, Comsats Institute of Information Technology, Wah Cantt, Pakistan.
*Corresponding Author: Adnan Jhangir. Email: .

Computers, Materials & Continua 2018, 54(2), 181-195. https://doi.org/10.3970/cmc.2018.054.181

Abstract

This communique is opted to study the approximate solution of the Algebraic Lyapunov equation on the manifold of positive-definite Hermitian matrices. We choose the geodesic distance between -AHX - XA and P as the cost function, and put forward the Extended Hamiltonian algorithm (EHA) and Natural gradient algorithm (NGA) for the solution. Finally, several numerical experiments give you an idea about the effectiveness of the proposed algorithms. We also show the comparison between these two algorithms EHA and NGA. Obtained results are provided and analyzed graphically. We also conclude that the extended Hamiltonian algorithm has better convergence speed than the natural gradient algorithm, whereas the trajectory of the solution matrix is optimal in case of Natural gradient algorithm (NGA) as compared to Extended Hamiltonian Algorithm (EHA). The aim of this paper is to show that the Extended Hamiltonian algorithm (EHA) has superior convergence properties as compared to Natural gradient algorithm (NGA). Upto the best of author’s knowledge, no approximate solution of the Algebraic Lyapunov equation on the manifold of positive-definite Hermitian matrices is found so far in the literature.

Keywords

Information geometry, algebraic lyapunov equation, positive-definite hermitian matrix manifold, natural gradient algorithm, extended hamiltonian algorithm.

Cite This Article

M. S. . Arif, M. . Bibi and A. . Jhangir, "Solution of algebraic lyapunov equation on positive-definite hermitian matrices by using extended hamiltonian algorithm," Computers, Materials & Continua, vol. 54, no.2, pp. 181–195, 2018.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1428

    View

  • 1299

    Download

  • 0

    Like

Share Link

WeChat scan